# SDR MASA200500585

- Difficulty date: July 23, 2005
- Submitted: December 2, 2005
- Operation: Air carrier
- Aircraft: N833MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145327
- Aircraft time: 11,362 hours, 10,699 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Part number: 0861DT5
- Part serial: 2146
- Condition: Warning Light
- Location: Aoa
- Part time: 545 hours, 601 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2971 CLT, SPS1 INOP MESSAGE.  MX REPLACED THE NR 1 AOA SENSOR AND THE SYSTEM OPS CHECKED GOOD.
